# SDR USAA990930

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 200
- Part time: 48,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C4 CHECK, FOUND HOLE IN CUSP MEMBRANE DUE TO CORROSION AT STATION 200, LEFT SIDE.  CUSP MEMBRANE REPLACED PER EA 52552 REV A.  (M)
